# SDR 2003F00333

- Difficulty date: December 27, 2001
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N727PX
- Make and model: Boeing 727-21
- Aircraft serial: 19261
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65413175
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING TRAILING EDGE INBOARD FLAP UPPER ROLLER BEARING TRACK ON FUSELAGE IS CRACKED IN SEVERAL PLACES AT WBL 70.5.  REMOVED AND REPLACED ROLLER BEARING TRACK.  (M)
